Decreased Sexual Appetite Due To Prostate Disease?

Illustration of Decreased Sexual Appetite Due To Prostate Disease?
Illustration: Decreased Sexual Appetite Due To Prostate Disease? post.medicalnewstoday.com

I suffer from enlargement ptostat, so far I drink ocas harnal over 1 year, So far the interference can be overcome by decreasing the PSA from 5.7 to 3.7. But since the last 3 months I have had difficulty in advancing relationships, in addition to missing the desire also lost in the middle of the road. I have not asked the treating doctor, ashamed to say it directly, please take direction and advance thanks

1 Answer:

Hello, thank you for the question to HealthReplies.com

Do you mean missing desires in the middle of the road is a decrease in sexual desire (libido) or actually you still want to have sex but the penis can not erect? Are there other medicines that you take together with this medicine?


Harnal ocas is a drug that contains tamsulosin. This drug is given to men who have benign prostate enlargement to help reduce the symptoms that arise due to prostate enlargement. This drug itself will not shrink the size of the prostate, it will only help relax the muscles around the prostate and bladder so that the symptoms of urinary obstruction due to a large prostate can be overcome.


If indeed the drug you are taking is only tamsulosin, then this drug will not cause erection problems (for example, you become difficult to erect or an erection suddenly stops in the middle of the road). If the erectile disorder you are experiencing right now may be related to your own prostate enlargement. Giving tamsulosin is known to help reduce the symptoms of urinary obstruction, but has no effect on sexual function disorders (including erectile disorders).


If you experience a decrease in libido, then tamsulosin might be one of the causes. This drug does have side effects, one of which is a decrease in sexual desire and can also affect your sperm production. This drug does not cause erection problems. You should consult further with the urologist who treats you. Your doctor will further evaluate the causes of erectile disorders or decreased sexual desire that you experience to find the exact cause. If you take other medicines (for example you also take high blood pressure, antidepressants, antihistamines, or other medicines from other doctors), you can also tell the doctor who treats you because it is possible that other drugs might cause the disorder you are experiencing right now.

So much information from me, hopefully enough answer

: by

Related Question

The Effects Of Nicotine On The Human Body?

The Effects Of Nicotine On The Human Body?

(9 months ago)

If nicotine is burned what will happen?... Read more

Hernia Pain Disappear When Lying Down?

Hernia Pain Disappear When Lying Down?

(1 year ago)

Doctor, I am one of those affected by a hernia, but when I wanted surgery 3 years ago I didn’t want … Now I want a consultation, if the hernia can disappear by lying do... Read more

Do Cavities Need To Be Patched?

Do Cavities Need To Be Patched?

(1 year ago)

Hello,... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *